# SDR REXA2015012000060

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 2,562 hours, 1,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT FLOOR PATH STRIP ARE LOOSE IN THE EMER EXIT 12B.  SECURED EMER LIGHT PATH STRIP IAW AMM 33-51-11.
